MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. DEXTRUS SEAL CAP ASSEMBLY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. DEXTRUS SEAL CAP ASSEMBLY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number HAP02
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # t92e7w.Investigation summary: the analysis results found that the hap02 device was received with the iris seal torn, however, it could not be determined what may have caused this condition.No conclusion could be reached as to what may have caused the reported incident.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.A manufacturing record evaluation was performed for the finished device lot number and no non-conformances were identified.Attempts have been made to retrieve the following additional information and the device: please clarify the event: hap02 tip torn off.Did the seal tear ? did any pieces fall into the patient? if yes: how were the pieces retrieved? was there any patient consequence? if yes: please explain.How was the patient consequence resolved? how was the procedure completed? to date, no additional information has been provided and the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unknown procedure, hap02 tip has torn off.It is unknown how procedure was completed.Patient consequence was not reported.

Brand Name
DEXTRUS SEAL CAP ASSEMBLY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9242323
Report Number3005075853-2019-23000
Device Sequence Number11180318
Product Code GCJ
UDI-Device Identifier10705036002055
UDI-Public10705036002055
Combination Product (Y/N)N
PMA/510(K) Number
K070198
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Catalogue NumberHAP02
Device Lot NumberT92H9N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2019
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer11/28/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date12/13/2019
Patient Sequence Number1